Stochastic Lotka-Volterra models with multiple delays. (English) Zbl 1245.92063

The authors investigate a stochastic Lotka-Volterra model given as the solution of a multidimensional quadratic stochastic differential equation with multiple delays driven by a scalar Brownian motion. They provide sufficient criteria for non-explosion, p-th moment boundedness, and upper bounds for the almost sure asymptotic growth of the solutions.


92D40 Ecology
34K50 Stochastic functional-differential equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60J70 Applications of Brownian motions and diffusion theory (population genetics, absorption problems, etc.)
Full Text: DOI


[1] Berman, A.; Plemmons, R. J., Nonnegative Matrices in the Mathematical Sciences (1994), SIAM: SIAM Philadelphia, PA · Zbl 0815.15016
[2] Bahar, A.; Mao, X., Stochastic delay population dynamics, Int. J. Pure Appl. Math., 11, 377-400 (2004) · Zbl 1043.92028
[3] Bahar, A.; Mao, X., Stochastic delay Lotka-Volterra model, J. Math. Anal. Appl., 292, 364-380 (2004) · Zbl 1043.92034
[4] Pao, C. V., Global asymptotic stability of Lotka-Volterra competition systems with diffusion and time delays, Nonlinear Anal. Real World Appl., 5, 91-104 (2004) · Zbl 1066.92054
[5] Tornatore, E.; Manca, L.; Yashima, H. Fujita, Comportamento asintotico della soluzione del sistema di equazioni stocastiche per due specie in competizione, Istit. Lombardo Accad. Sci. Lett. Rend. A, 136-137, 151-183 (2004) · Zbl 1167.60339
[6] Chen, F., Global asymptotic stability in n-species non-autonomous Lotka-Volterra competitive systems with infinite delays and feedback control, Appl. Math. Comput., 170, 1452-1468 (2005) · Zbl 1081.92038
[7] Fayolle, G.; Furtlehner, C., Stochastic dynamics of discrete curves and multi-type exclusion processes, J. Stat. Phys., 127, 1049-1094 (2007) · Zbl 1126.82022
[8] Wang, J.; Zhou, L.; Tang, Y., Asymptotic periodicity of the Volterra equation with infinite delay, Nonlinear Anal., 68, 315-328 (2008) · Zbl 1133.35004
[9] Qiu, J.; Cao, J., Exponential stability of a competitive Lotka-Volterra system with delays, Appl. Math. Comput., 201, 819-829 (2008) · Zbl 1143.92040
[10] Wan, L.; Zhou, Q., Stochastic Lotka-Volterra system with infinite delay, Statist. Probab. Lett., 79, 698-706 (2009) · Zbl 1159.92321
[11] Du, N. H.; Sam, V. H., Dynamic of a stochastic Lotka-Volterra model perturbed by white noise, J. Math. Anal. Appl., 324, 82-97 (2006) · Zbl 1107.92038
[12] Rudnicki, R., Long-time behaviour of a stochastic prey-predator model, Stochastic Process. Appl., 108, 93-107 (2003) · Zbl 1075.60539
[13] Rudnicki, R.; Pichor, K., Influence of stochastic perturbation on prey-predator systems, Math. Biosci., 206, 108-119 (2007) · Zbl 1124.92055
[14] Gard, T. C., Persistence in stochastic food web models, Bull. Math. Biol., 46, 357-370 (1984) · Zbl 0533.92028
[15] Gard, T. C., Stability for multispecies population models in random environments, Nonlinear Anal., 10, 1411-1419 (1986) · Zbl 0598.92017
[16] Gard, T. C., Introduction to Stochastic Differential Equations (1988), Dekker: Dekker New York · Zbl 0682.92018
[17] Fariaa, T.; Oliveirab, J. J., Local and global stability for Lotka-Volterra systems with distributed delays and instantaneous negative feedbacks, J. Differential Equations, 244, 1049-1079 (2008) · Zbl 1146.34053
[18] Skwara, U., A stochastic model of symbiosis with degenerate diffusion process, Ann. Polon. Math., 98, 111-127 (2010) · Zbl 1223.47043
[19] Mao, X.; Marion, G.; Renshaw, E., Environmental noise suppresses explosion in population dynamics, Stochastic Process. Appl., 97, 95-110 (2002) · Zbl 1058.60046
[20] Mao, X.; Sabanis, Sotirios; Renshaw, Eric, Asymptotic behavior of the stochastic Lotka-Volterra model, J. Math. Anal. Appl., 287, 141-156 (2003) · Zbl 1048.92027
[21] Mao, X.; Yuan, C.; Zou, J., Stochastic differential delay equations of population dynamics, J. Math. Anal. Appl., 304, 296-320 (2005) · Zbl 1062.92055
[22] Muroya, Y., Persistence and global stability in discrete models of Lotka-Volterra type, J. Math. Anal. Appl., 330, 24-33 (2007) · Zbl 1124.39011
[23] Xu, Y.; Wu, F.; Tan, Y., Stochastic Lotka-Volterra system with infinite delay, J. Comput. Appl. Math., 232, 472-480 (2009) · Zbl 1205.34103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.